# SDR QXEA0000657

- Difficulty date: February 21, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT CARGO BAY AT STATION 16660, STRINGER 74 HAS SURFACE CORROSION ON NP HOLES.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 9.
